I had a HIDA scan done of my gallbladder on monday, and they gave me nuclear medicine, Kinevac I think. Well on the same arm that they gave me this medicine, Wednesday I developed some raised bumps on my pinky. Well all wednesday night I was kept up with itching. These bumps are all on the palm of my hand, the pinky and the ring finger and are spreading to the middle finger. They itch profusely!!! I was wondering if this may be an allergic reaction to the medicine, or if anyone has had anything like it. These bumps are definitely raised and plentiful. THey aren't really red, but just skin color. Any advice is appreciated. I am taking benadryl orally, and also putting a benadryl cream on it which dulls the itch so I can sleep some.
I have severe medical allergies and a lot of times that I have had bad reactions they started with itchy palms and fingers. Definitely call your doctor and and have those seen about to be sure and to know what types of medicines to avoid in the future.
Are the bumps clear? There is a chronic condition (I have had it for
for many many years) call dishydrosis. It appears on my hands and
sometimes feet. The skin is itchy and the bumps appear - the hands
feel swollen. The bumps pop and then the skin becomes raw and
cracked. Steroid creams were the treatment I was given. It seems
to be triggered by stress, in my case. I have had it pretty much under
control for many years, but do have flare ups. I have (2) children and
each time after I gave birth it was absolutely uncontrollable. In my
case, it is irritated by water. I don't know if this is what you have,
but check it out.
Water irritates my skin too, no matter if it's hot or cold water. I posted on another thread about the red, itchy skin rash I have on my hands, wrists since taking a blood pressure med. I stopped the med. almost a week ago and the rash isn't getting any better. Iris, what I have almost sounds like what you've had except that I don't have clear bumps and they don't pop. My skin doesn't crack or look raw either.
My bumps were clear, then red, and now a brownish color almost like freckles. They never popped and my skin never cracked. However, after putting hydrocortisone cream and benadryl cream on the rash three times a day, it started going away. You can still see it now, but it is not as raised and the bumps have shrunk considerably. I am not sure what caused it, but I do not wish to go through it again. I am a teacher so kids were running from me every which way because of this. Good luck to you and I would definitely try hydrocortisone and benadryl cream mixed together three times a day.
etbukatie: I think my rash is a little better. I haven't had as much itching today. I've always been sensitive to medications, and am surprised when I can take a pill that doesn't cause problems. I've also been doing the Benadryl and
Cortisone cream routine. In my case, I know for sure that the Lisinopril was the culprit.